Combinatorial properties of products of graphs

Vladimír Puš

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 2, page 269-277
  • ISSN: 0011-4642

How to cite

top

Puš, Vladimír. "Combinatorial properties of products of graphs." Czechoslovak Mathematical Journal 41.2 (1991): 269-277. <http://eudml.org/doc/13924>.

@article{Puš1991,
author = {Puš, Vladimír},
journal = {Czechoslovak Mathematical Journal},
keywords = {commutative semigroup; multiplicative basis; strong products of finite simple graphs; prime set},
language = {eng},
number = {2},
pages = {269-277},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Combinatorial properties of products of graphs},
url = {http://eudml.org/doc/13924},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Puš, Vladimír
TI - Combinatorial properties of products of graphs
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 2
SP - 269
EP - 277
LA - eng
KW - commutative semigroup; multiplicative basis; strong products of finite simple graphs; prime set
UR - http://eudml.org/doc/13924
ER -

References

top
  1. P. Erdös, 10.1007/BF02759742, Israel J. Math. 2 (1964), 251 - 261. (1964) MR0181619DOI10.1007/BF02759742
  2. L. Lovász, Direct product in locally finite categories, Acta Sci. Math., 33 (1972), 319-322. (1972) MR0327865
  3. R. McKenzie, Cardinal multiplication of structures with a reflexive relation, Fund. Math., 70 (1971), 59-101. (1971) Zbl0228.08002MR0280430
  4. D. J. Miller, 10.4153/CJM-1968-151-x, Canad. J. Math., 20 (1968), 1511-1521. (1968) Zbl0167.21902MR0231745DOI10.4153/CJM-1968-151-x
  5. M. B. Nathanson, 10.1007/BF02772173, Israel J. Math., 57 (1987), 129-136. (1987) MR0890419DOI10.1007/BF02772173
  6. J. Nešetřil V. Rödl, 10.1090/S0002-9939-1985-0766553-0, Proc. Amer. Math. Soc. 93 (1985), 185-188. (1985) MR0766553DOI10.1090/S0002-9939-1985-0766553-0
  7. V. Puš, On multiplicative bases in Abelian groups, Czechoslovak Math. J. 41 (1991), 282-287. (1991) MR1105444
  8. G. Sabidussi, 10.1007/BF01162967, Math. Zeitschr. 72 (1960), 446-457. (1960) Zbl0093.37603MR0209177DOI10.1007/BF01162967

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.